# SDR SWAA2012051704106

- Difficulty date: May 8, 2012
- Submitted: May 17, 2012
- Operation: Air carrier
- Aircraft: N469WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33859
- Aircraft time: 28,618 hours, 16,742 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1509
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR TO SIDEWALL AFT CARGO BAY CRACKED AT I/B FRAME BS 747.  REMOVED AND REPLACED SUPPORT PER SRM.
